# SDR EIA2004086

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDOW FORGING AND STR 22L CORROSION BETWEEN BS 360-380.  REMOVE CORROSION, STRINGER 22L FOUND OUT OF LIMITS, REMOVED AND REPLACED STRINGER FROM BS 220-400 PER B747 SRM 51-30-02.
